# SDR RAIA00308217

- Difficulty date: August 20, 2003
- Submitted: August 22, 2003
- Operation: Air carrier
- Aircraft: N822HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 10,553 hours, 10,996 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 23092900001
- Part serial: 234
- Condition: Malfunctioned
- Location: Nlg
- Part time: 10,553 hours, 10,996 cycles
- Stage of operation: CR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WILL NOT RETRACT. MAINTENANCE REMOVED AND REPLACED THE NLG UPLOCK BOX.
